Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A heuristic asymptotic formula concerning the distribution of prime numbers
HTML articles powered by AMS MathViewer

by Paul T. Bateman and Roger A. Horn PDF
Math. Comp. 16 (1962), 363-367 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.42
  • Retrieve articles in all journals with MSC: 10.42
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Math. Comp. 16 (1962), 363-367
  • MSC: Primary 10.42
  • DOI:
  • MathSciNet review: 0148632